| Model Number |
TFAT30 |
| Medical Device Problem Codes |
Break (1069); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Insufficient Information (4580)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A practice manager reported that after intraocular lens (iol) implantation, the lens broken at haptic optic junction.The lens was explanted and replaced with same model and diopter within 2 weeks after implantation.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the patient presented for 1 day post operation visit, it was noted that lens was not at desired axis.It was decided to rotate the lens.During the attempt to rotate the patient's original iol, physician noted that the iol haptic optic junction was broken.For this reason, a new toric iol has been placed with same model and diopter.